# SDR 9811099752

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS AT FS 1072 VENTRAL DOOR LOCATIONS AT LOWER RIGHT CORNER .375 INCHES IN LENGTH AND FORWARD TOP LEFT CORNER.  REPAIRED PER EA 97-163523.
